Jump to content
CrazyBoards.org

Wanting to switch back to abilify


Recommended Posts

The doctor thinks that zyprexa zydis might be a good option for me, but I don't think so. I've been getting pains where I'm taking tylenol every 4 hours and sometimes it doesn't help. I've been getting headaches, chest pains, one panic attack and I am starting to feel "flat". Also, I get thirsty and hungry easily on this med. Plus I'm starting to hallucinate a little bit again. I found abilify to help the psychosis from bipolar disorder but I get extremely restless on it. What should I tell my mom and doctor about this. I want to go back on abilify but Mom tells me I shouldn't because of the restlessness and I feel the doctor won't re-try (be the 3rd time now) abilify. I don't know what I should do and it makes me a bit upset that he wants me to continue zyprexa dispite the side effects.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...